Journal of Symbolic Logic

A Structure Theorem for Strongly Abelian Varieties with Few Models

Bradd Hart and Matthew Valeriote

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 3 (1991), 832-852.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743732

Digital Object Identifier
doi:10.2178/jsl/1183743732

Mathematical Reviews number (MathSciNet)
MR1129148

Zentralblatt MATH identifier
0746.03021

JSTOR
links.jstor.org

Citation

Hart, Bradd; Valeriote, Matthew. A Structure Theorem for Strongly Abelian Varieties with Few Models. J. Symbolic Logic 56 (1991), no. 3, 832--852. doi:10.2178/jsl/1183743732. https://projecteuclid.org/euclid.jsl/1183743732


Export citation